Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dry cough in the chest, pain in the roof of the mouth, bumps behind tongue. Treatment?

Hi my name is XXXXX, since last Sunday i have not been feeling so good. I started off with just a dry cough-now it seems to have gone into my chest and the cough seems different and deeper. The roof of my mouth hurts and i have these weird bumps on the back of my tongue . Do you think i need to be seen at the doctor? What are your thoughts on what it could be? Thank you!
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
You may be having pharyngitis... throat infection hence the roof of your mouth hurts.
The weird bumps on the back of your tongue are taste buds.. normal.
You definitely need to see the doctor regarding your cough. Chest infection needs to be ruled out since you feel the character of your cough has changed.
Regards, Dr Kishori.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor